I had sex and the next day I got my period as it was due. The guy told me he had finished inside me so I took plan b. After that, my period became very light and has been for 3 days after I took it. My stomach is super bloated. I'm wondering if this is normal because I've taken plan b before and haven't had a problem. Granted, this is the first time I've taken it and actually been on my period, as well. Please let me know!
If your period had already started then you didn't need the Plan B. If it hadn't, then this bleeding could be from the Plan B, rather than a period.
Plan B can give different symptoms depending on where in your menstrual cycle you are when you take it. It's just a case of waiting for your body to deal with the huge dose of artificial hormone.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Emergency Contraception - The first day of my period was oct 8th. Had unprotected sex oct 11th, took
Posted 30 Oct 2013 • 1 answer
Posted 23 Jan 2015 • 1 answer
Took plan b got a normal period after next was light & on time now Im 15 days late took 2 neg tests?
Posted 28 Sep 2015 • 0 answers
Posted 19 Jun 2016 • 1 answer
Posted 2 days 2 hours ago • 1 answer